# SDR YENA2022051300467

- Difficulty date: May 10, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 2,508 hours, 372 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#20, LHR-JFK (ETOPS). ' TEST OF EMERGENCY O2 SYSTEM DUE TO TSI 41316 ACCOMPLISHED; ACCOMPLISHED TEST OF EMERGENCY O2 SYSTEM IAW AMM 35-23-00. TEST OK.'
